# SDR AALA201708149031

- Difficulty date: August 11, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,217 hours, 23,287 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE ARMED INDICATION ON ECAM,  DOOR PAGE IS INTERMITTENT. CLEANED AND LUBRICATED SLIDE ARM SWITCH. OPS CHECKED GOOD.
